MAUDE Adverse Event Report: RESPIRONICS, INC. M, DREAMWISP NSL; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. M, DREAMWISP NSL; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 1137934
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Unspecified Gastrointestinal Problem (4491)
Date of Event 12/11/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3 other text : device not returned to manufacturer.
 
Event or Problem Description
The manufacturer received information alleging that the patient's dentist detected perimplantitis and loss of gum support up to 70% in some areas.Patient didn't seek medical intervention.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
Despite of multiple attempts the device has not yet returned to the manufacturer for evaluation.At this time, no further investigation can be performed.If any additional information is received, a follow-up report will be filed.All mandatory section updated/corrected.

Brand Name
M, DREAMWISP NSL
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18483428
Report Number2518422-2024-01372
Device Sequence Number13031255
Product Code BZD
UDI-Device Identifier00606959051072
UDI-Public00606959051072
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K140980
Exemption Number316871410
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1137934
Device Catalogue Number1137934
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2023
Supplement Date Received by Manufacturer03/08/2025
Initial Report FDA Received Date01/10/2024
Supplement Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown